# SDR COMA9760116

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILED AT 20 DEGREES WHEN SELECTED FOR LANDING APPROACH.  CYCLED FLAP SYSTEM CIRCUITS BREAKERS.  COULD NOT DUPLICATE DISCREPANCY.
